Cookies?
Library Header Image
LSE Research Online LSE Library Services

Optional decomposition for continuous semimartingales under arbitrary filtrations

Karatzas, Ioannis and Kardaras, Constantinos (2015) Optional decomposition for continuous semimartingales under arbitrary filtrations. Electronic Communications in Probability, 20 (59). pp. 1-10. ISSN 1083-589X

[img]
Preview
PDF - Published Version
Available under License Creative Commons Attribution.

Download (310kB) | Preview
Identification Number: 10.1214/ECP.v20-4090

Abstract

We present an elementary treatment of the Optional Decomposition Theorem for continuous semimartingales and general filtrations. This treatment does not assume the existence of equivalent local martingale measure(s), only that of strictly positive local martingale deflator(s).

Item Type: Article
Official URL: http://ecp.ejpecp.org/index
Additional Information: © 2015 The Authors
Divisions: LSE
Subjects: Q Science > QA Mathematics
Date Deposited: 09 Sep 2015 16:05
Last Modified: 21 Mar 2019 00:11
Projects: NSF-DMS-14-05210, 334540
Funders: National Science Foundation, Marie Curie Career Integration Grant (FP7-PEOPLE-2012-CIG)
URI: http://eprints.lse.ac.uk/id/eprint/63480

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics